Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 295, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 20, 2005, 2:34 PM EDT for Houston County, Twiggs County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2005, 2:34 PM EDT (18:34 UTC)
- Expired
- May 20, 2005, 3:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Houston County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 20 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 9:40 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 580 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 201835 SVRFFC GAC153-289-201900- /O.NEW.KFFC.SV.W.0295.050520T1834Z-050520T1900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 234 PM EDT FRI MAY 20 2005 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN HOUSTON COUNTY IN CENTRAL GEORGIA TWIGGS COUNTY IN CENTRAL GEORGIA * UNTIL 300 PM EDT * AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF JEFFERSONVILLE TO CENTERVILLE...AND MOVING EAST AT 40 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARNER ROBINS...ROBINS AFB AND BONAIRE. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3265 8371 3245 8374 3257 8325 3282 8337 $$
1 follow-up statement
000 WWUS52 KFFC 201856 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 255 PM EDT FRI MAY 20 2005 GAC153-289-201900- /O.CON.KFFC.SV.W.0295.000000T0000Z-050520T1900Z/ HOUSTON-TWIGGS- 255 PM EDT FRI MAY 20 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 300 PM EDT FOR TWIGGS AND NORTHERN HOUSTON COUNTIES... AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF JEFFERSONVILLE TO BULLARD TO BONAIRE...OR ALONG A LINE EXTENDING FROM 21 MILES EAST OF ROBINS AFB TO 10 MILES EAST OF ROBINS AFB TO WARNER ROBINS...MOVING SOUTHEAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARNER ROBINS...ROBINS AFB AND TARVERSVILLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT FRIDAY AFTERNOON FOR GEORGIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY EVENING FOR SOUTHEASTERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3265 8371 3245 8374 3257 8325 3282 8337 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 5:10 AM EDT, 9 hours 24 minutes earlier.
Area forecast discussion, May 20, 5:10 AM EDT, 9 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 510 AM EDT FRI MAY 20 2005 .SHORT TERM... SVR WX POTENTIAL TODAY PRIMARY CONCERN. LI VALUES OVER NORTH GA STILL AROUND -3 TO -4 THIS MORNING AND SHEAR IS MARGINAL (ONLY 20KTS GROUND-RELATIVE AT H5) BUT SUFFICIENT FOR LOW END SVR CONVECTION. HAD A FEW REPORTS OF NICKEL SIZE HAIL OVERNIGHT BUT NOTHING LARGER THAN THAT. IF STORMS CURRENTLY IN FAR NE GA DONT BACKBUILD INTO REST OF NORTH GA...COULD SEE SIZABLE INSTABILITY EARLY THIS AFTERNOON ACROSS THE AREA WITH WIDESPREAD LARGE HAIL AND DAMAGING WINDS LIKELY. IF WIDESPREAD STORMS DEVELOP EARLY THIS MORNING AS MODELS INDICATE...WILL LIKELY STABILIZE AIRMASS SOME AND PUSH RICH MOISTURE AND LOW LEVEL FORCING SOUTH AND EAST OF CWA ON AND AHEAD OF OUTFLOW BOUNDARY. STORMS SHOULD PUSH SOUTH INTO FAR SRN ZONES BY THIS EVENING. HAVE KEPT SLT CHC TO CHC POPS ALL NIGHT FOR SRN 1/2 OF CWA AS WE COULD SEE ISOLD CONVECTION DEVELOP BEHIND STORMS AND AHEAD OF DIFFUSE FRONTAL BOUNDARY AND UPR LOW. SUBSIDENCE WILL QUICKLY TAKE OVER AFTER MIDNIGHT AND SAT. COULD SEE SOME DENSE FOG SAT NIGHT. .LONG TERM... MODELS ADVERTISING A QUICK WAVE MOVING THROUGH SUN NIGHT AND EARLY MONDAY. HAVE KEPT POPS 20-30 FOR NOW. ANOTHER DISTURBANCE IN ZONAL FLOW PATTERN SHOWN ON THURS SO HAVE ADDED SLT CHC POPS. MAY BE HARD TO PIN DOWN EXACT TIMING AND STRENGTH OF WAVES IN THIS ZONAL PATTERN. && .AVIATION... GOOD POTENTIAL FOR THUNDERSTORMS TODAY. MOST CEILINGS 5000 FT OR HIGHER. HOWEVER...POTENTIAL FOR IFR/MVFR CEILINGS TO DEVELOP THIS MORNING IN SOUTHERLY FLOW. LOW CLOUD SATELLITE PRODUCT OBSCURED BY HIGHER CLOUDS SO IT WILL BE HARD TO TRACK ANY DEVELOPMENT OF LOW CLOUDS. MOST LOWER CLOUDS AND VSBYS WILL BE ASSOCIATED WITH SHOWERS AND T-STORMS. SURFACE WINDS SSW BECOMING W 10 -15 KTS. BDL && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 77 59 73 57 / 90 20 10 10 ATHENS 75 58 73 54 / 90 30 10 10 GAINESVILLE 77 58 72 56 / 100 20 10 10 ROME 77 61 82 56 / 100 20 10 10 COLUMBUS 81 64 82 59 / 80 30 10 10 MACON 81 61 79 56 / 80 40 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... GA...NONE. && 13 SNELSON
Hazardous weather outlook, May 20, 11:23 AM EDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1123 AM EDT FRI MAY 20 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-210900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1123 AM EDT FRI MAY 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON THROUGH TONIGHT. ...SCATTERED SEVERE THUNDERSTORMS EXPECTED OVER WEST GEORGIA THROUGH THIS EVENING... ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER EAST GEORGIA THROUGH THIS EVENING... .SYNOPSIS... A SLOW MOVING COLD FRONT LOCATED ACROSS THE CENTRAL APPALACHIANS INTO THE MID MISSISSIPPI VALLEY WILL MOVE INTO NORTH GEORGIA LATE THIS AFTERNOON...AND TO SOUTH GEORGIA BY SATURDAY MORNING. .PRIMARY HAZARD... THE PRIMARY HAZARD FROM THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. THE BEST AREA FOR SEVERE WEATHER WILL BE WEST OF A LINE FROM JASPER TO MACON. HOWEVER...ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE EAST OF JASPER TO MACON. .DISCUSSION... POTENTIAL EXISTS FOR CAPES OF 1500-2000 AND LIFTED INDICES OF -4 ON THE WEST SIDE OF GEORGIA BY MIDDAY. THIS INSTABILITY COMBINED WITH A SHORT WAVE TROUGH APPROACHING...AND GOOD VERTICAL WIND SHEAR...WILL PROVIDE THE POTENTIAL FOR SCATTERED SEVERE THUNDERSTORMS OVER WEST GEORGIA THROUGH THIS EVENING. UNCERTAINTY EXISTS TO THE AMOUNT OF INSTABILITY. IF THE AIRMASS REMAINS TOO STABLE...THE SEVERE THREAT WILL BE SIGNIFICANTLY LESS. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED THROUGH THIS EVENING. EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR THE SITUATION. .DAY TWO THROUGH DAY SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS SUNDAY NIGHT INTO MONDAY. OTHERWISE NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA.
In the hours before
Local storm report, May 20, 1:01 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
101 PM EDT FRI MAY 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 PM HAIL NEWNAN 33.38N 84.79W
05/20/2005 0.75 INCH COWETA GA PUBLIC
DIME TO PENNY SIZE HAIL IN THE SUMMERGROVE COMMUNITY.
1215 PM HAIL COVINGTON 33.60N 83.85W
05/20/2005 0.75 INCH NEWTON GA TRAINED SPOTTER
1120 AM BLIZZARD WOODSTOCK 34.10N 84.51W
05/20/2005 CHEROKEE GA EMERGENCY MNGR
TWO TREES AND POWER LINES DOWN THREE MILES EAST OF
WOODSTOCK.
1115 AM TSTM WND DMG DECATUR 33.77N 84.30W
05/20/2005 DEKALB GA LAW ENFORCEMENT
1218 AM HAIL SHARPSBURG 33.34N 84.65W
05/20/2005 0.75 INCH COWETA GA TRAINED SPOTTER
&&
GLBSpecial weather statement, May 20, 1:06 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 106 PM EDT FRI MAY 20 2005 GAZ039-051-201745- 106 PM EDT FRI MAY 20 2005 ...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL AND 40 TO 50 MPH WINDS IN TALIAFERRO AND WILKES COUNTIES UNTIL 145 PM EDT... AT 1245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM NORMAN TO ROBINSON...MOVING EAST AT 30 MPH. WIND GUSTS OF 40 TO 50 MPH AND HAIL UP TO A HALF INCH IN DIAMETER ARE POSSIBLE WITH THESE STORMS. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY AROUND 145 PM EDT.
Special weather statement, May 20, 1:09 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 109 PM EDT FRI MAY 20 2005 GAZ068>070-201745- 109 PM EDT FRI MAY 20 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN UPSON...PIKE AND LAMAR COUNTIES UNTIL 145 PM EDT... AT 1245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM LIFSEY TO 10 MILES WEST OF ROLAND...MOVING SOUTHEAST AT 30 MPH. PEA-SIZED HAIL AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE AS THIS STORM MOVES ACROSS PORTIONS OF PIKE...UPSON...AND LAMAR COUNTIES. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THESE COUNTIES BY 145 PM EDT.
Special weather statement, May 20, 1:30 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 130 PM EDT FRI MAY 20 2005 GAZ079-080-091-201815- 130 PM EDT FRI MAY 20 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 MPH WINDS IN TAYLOR...MARION AND TALBOT COUNTIES UNTIL 215 PM EDT... AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM TALBOTTON TO 6 MILES WEST OF BOX SPRINGS... MOVING SOUTHEAST AT 20 MPH. THIS LINE OF STORMS IS CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL. THE STORMS SHOULD WEAKEN OR LEAVE THIS AREA BY 230 PM.
Special weather statement, May 20, 1:40 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 140 PM EDT FRI MAY 20 2005 GAZ061-073-201815- 140 PM EDT FRI MAY 20 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN BALDWIN AND HANCOCK COUNTIES UNTIL 215 PM EDT... AT 135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 6 MILES NORTHWEST OF CULVERTON TO 5 MILES NORTHWEST OF BROWNS CROSSING...MOVING SOUTHEAST AT 30 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE HALF INCH HAIL... FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS BALDWIN AND HANCOCK COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 215 PM EDT.
Special weather statement, May 20, 2:16 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 216 PM EDT FRI MAY 20 2005 GAZ074-084-201900- 216 PM EDT FRI MAY 20 2005 ...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL AND 40 MPH WINDS IN WILKINSON AND WASHINGTON COUNTIES UNTIL 300 PM EDT... AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 11 MILES WEST OF DEEPSTEP TO 23 MILES SOUTHWEST OF GORDON...MOVING SOUTHEAST AT 25 MPH. WIND GUSTS OF 40 MPH AND HAIL UP TO A HALF INCH IN DIAMETER ARE POSSIBLE AS THESE STORMS MOVE ACROSS WILKINSON AND WASHINGTON COUNTIES. THESE STORMS ARE EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 300 PM EDT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 10:47 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 29 min |
| May 19, 11:23 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 23 min |
| May 20, 1:41 AM EDT | Severe Thunderstorm Warning | FFC | Gordon, Pickens | 34 min |
| May 20, 11:07 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 23 min |
| May 20, 11:52 AM EDT | Severe Thunderstorm Warning | FFC | Troup | 23 min |
| May 20, 12:12 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 33 min |
| May 20, 12:13 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 32 min |
| May 20, 12:16 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 29 min |
| May 20, 12:47 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 28 min |
| May 20, 12:54 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 51 min |
| May 20, 12:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 33 min |
| May 20, 1:18 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro | 27 min |
| May 20, 1:36 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 24 min |
| May 20, 1:58 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 40 min |
| May 20, 1:59 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 31 min |
| May 20, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin | 28 min |
| May 20, 2:14 PM EDT | Severe Thunderstorm Warning | FFC | Marion | 32 min |
| May 20, 2:15 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 32 min |
| May 20, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor | 27 min |
| May 20, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee | 25 min |
| May 20, 2:35 PM EDT | Severe Thunderstorm Warning | FFC | Peach | 25 min |
| May 20, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 35 min |
| May 20, 2:58 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley | 47 min |
| May 20, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 41 min |
| May 20, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 46 min |
| May 20, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 35 min |
| May 20, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski | 29 min |
| May 20, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge | 36 min |
| May 20, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 22 min |
| May 20, 4:04 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski | 41 min |
| May 20, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 39 min |
| May 20, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 22 min |
| May 20, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.